MENU

You are here

Publications

Export 59 results:
Filters: First Letter Of Title is T  [Clear All Filters]
2008
Bonelli G, Tanzini A. Topological Gauge Theories on Local Spaces and Black Hole Entropy Countings. Adv. Theor. Math. Phys. 12 (2008) 1429-1446 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1992
Malchiodi A. Topological methods for an elliptic equation with exponential nonlinearities. Discrete Contin. Dyn. Syst. 21 (2008) 277-294 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2594
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656
Bianchini S, Gloyer M. Transport Rays and Applications to Hamilton–Jacobi Equations. In: Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Springer; 2008. Available from: http://hdl.handle.net/1963/5463

Pages

Sign in